Abstract and Applied Analysis

Multiplicity of Solutions to a Potential Operator Equation and Its Applications

Jincheng Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the multiplicity of solutions for operator equation involving homogeneous potential operators. With the help of Nehari manifold and fibering maps, we prove that such equation has at least two nontrivial solutions. Furthermore, we apply this result to prove the existence of two nonnegative solutions for three types of quasilinear elliptic systems involving (p, q)-Laplacian operator and concave-convex nonlinearities.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 947139, 11 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049848

Digital Object Identifier
doi:10.1155/2014/947139

Mathematical Reviews number (MathSciNet)
MR3273920

Zentralblatt MATH identifier
07023370

Citation

Huang, Jincheng. Multiplicity of Solutions to a Potential Operator Equation and Its Applications. Abstr. Appl. Anal. 2014 (2014), Article ID 947139, 11 pages. doi:10.1155/2014/947139. https://projecteuclid.org/euclid.aaa/1425049848


Export citation